# SDR USAA001828

- Difficulty date: October 26, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT ANGLE CRACKED 3 INCHES, STATION 540, STRINGER 22L RAM AIR INLET SUPPORT ANGLE.  INSTALLED DOUBLER PER TR 53-50-03.  (M)
